She thinks she's ill because she has hypothyroidism. She just started meds and feels worse than before she started them. But they haven't had a chance to work fully yet from everything people have said on here. She might need to give it a little more time and then start dose adjustments if necessary.
She just started meds and feels worse than before she started them. But they haven't had a chance to work fully yet from everything people have said on here. She might need to give it a little more time and then start dose adjustments if necessary.
This is what I'm thinking. Maybe with a TSH of 10 there was more thyroid hormones going around than now - TSH has come down and that makes the thyroid work less. 50 mcgs may not be enough to make up for this, let alone actually raise thyroid levels - but it's really too soon to tell for sure.
Last edited by FinnMaid; 07-16-2011 at 09:10 AM.
The Following User Says Thank You to FinnMaid For This Useful Post:
T4 was 11.5 don't know what that means at all.
Seeing doctor on tuesday to try and sort this out, I cannot see why I would not feel too bad with tsh at 10.4, and feel worse now that im on meds, sorry ladies but you are more experienced at this than me , all I know it's driving me up the wall, also heart keeps racing at 90bpm, when it was 10.4 heart rate was 52.....
TSH has nothing to do with symptoms. So it's kind of pointless to base how you feel on it. I've seen quite a few members here through the years who had TSH above 10 who felt no symptoms at all, while others are quite disabled by TSH of 1.5. TSH... It just doesn't matter. Only the circulating levels of T4 and T3 are associated with symptoms.
You feel worse now than you did with a higher TSH because the hormone levels in your body are fluctuating. Your body didn't have nearly enough hormone before treatment, so now that it's getting some, it doesn't quite know what to do with it. As we've told you several times before... Until you reach a dose that's optimal for you, and your body has had a chance to heal from the damage that the shortage of hormones has caused, you may feel a lot worse than you did before treatment. That in no way means that you don't need treatment or should discontinue it. It's temporary. It only means that you have to put up with a certain amount of discomfort until things even out. Those of us who are now well have been through the same thing and made it through to the other side. You can too, if you set your mind to it and try to be patient.
The Following User Says Thank You to midwest1 For This Useful Post: